# SDR CALA2019112702097

- Difficulty date: November 26, 2019
- Submitted: November 27, 2019
- Operation: Air carrier
- Aircraft: N66057
- Make and model: Boeing 767424ER
- Aircraft serial: 29452
- Aircraft time: 78,868 hours, 11,049 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

L HYD QTY STS MSG L HYD PRESS WARNING LITE. SERVICED LH HYDRAULIC SYSTEM NOW READING FULL, FOUND LH ENG EDP SUPPLY LINE B NUT LOOSE. TIGHTEN UP. MOTOR ENGINE FOR 5 MINS, NO LEAK FOUND.
